EconPapers    
Economics at your fingertips  
 

The Robustness of Strong Stability of Positive Homogeneous Difference Equations

The Anh Bui and Dang Xuan Thanh Duong

Journal of Applied Mathematics, 2008, vol. 2008, issue 1

Abstract: We study the robustness of strong stability of the homogeneous difference equation via the concept of strong stability radii: complex, real and positive radii in this paper. We also show that in the case of positive systems, these radii coincide. Finally, a simple example is given.

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2008/124269

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2008:y:2008:i:1:n:124269

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2008:y:2008:i:1:n:124269